# SDR IPXA09656195

- Difficulty date: May 1, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-300
- Aircraft serial: 27745
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Cap
- Part number: 43310044026
- Condition: Damaged
- Location: P5 Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOP LT FWD WINDOW HEAT SWITCH WOULD NOT ENGAGE.  REPLACED LT FWD WINDOW HEAT SWITCH CAP ASSY.
